# SDR AWXA200602024

- Difficulty date: November 24, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577848
- Condition: Cracked
- Location: Bs 960 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE SKIN CRACKED, BS 960, S17R.  REPAIRED FUSELAGE SKIN, BS 960, S17R IAW B737-300 SRM 53-00-01.
